# SDR SWAA2013082619527

- Difficulty date: August 5, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 6555484
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK TIE DOWN CRACKED AT BS 460 LBL 18.2.  R&R TIE DOWN IAW SRM & DRAWING.
